Singulair and dreams

Common Questions and Answers about Singulair and dreams

singulair

I discontinued Singulair because it interrupted my sleep with stressful dreams and nightmares. I can't imagine why they'd tell you the sleep problems couldn't be due to the Singulair - it says right on the Singulair Website that "vivid dreams" is one of the side effects.
This past year my son has had a particular vivid dream about three times. They're always pretty much the same. The first one was about 7 months ago I heard my son year old jabbering and crying in his room. He was standing across the room acting afraid. I kept talking to him soothingly trying to get him back in bed. He wouldn't go and kept saying "bugs".
Two nights later I had trouble sleeping, and every night since--can't fall asleep right away, can't stay asleep, wake up multiple times throughout the night, and have very stressful dreams (one where I kicked the bedpost so hard it woke me up and hurt my foot a bit). Anyone heard of this? I don't see it listed as a possible side effect of lithium. I have been taking a lorazepam to sleep for many months now and it used to work great. I also take fluoxetine, lamotrigine and singulair daily.
My 9 year old son has been on flonase 50 mcg, singulair 5 mg, and pulmicort 180 mcg for the last year and a half. He is also on xopenex when needed. I am concerned because during this time he has gained almost 30 lbs. He also has very strange dreams and can be quite moody. My major concern is the weight gain. Does anyone know if the medications could be causing the weight gain and other problems. Thanks!
I posted in one of the other forums - diagnosis non allergic rhinitis that Dr.'s don't know much about. Want's allergy testing and then go on Singulair and Nasalcrom. Check the forum for details.
but I'm like you, why now all of a sudden would it bother me like this. I don't think I'll go for the shots. I think I will use the saline rinse, Singulair and NasaCort and see how I do this summer. If I get really bad again I guess I'll have to try the shots. I do not sneeze or cough. Guess we just have to wait it out or cure ourselves. I hold down my couch most of the time, also. Just try to get to work and home. What a life.
And also paranoid and starting to read all sorts of things about hypoglycemia and diabetes and metabolic disorders... I hope this is just a passing phase. They do say to try and make sure their situation is as routine as possible, create a comforting environment where they sleep, no noise, soft lighting, read soothing stories and sing gently to them before bed. Perhaps stagger bed time if they share a room and give them lots of love and attention.
The link to suicide, depression and other behavioral problems and Singulair, although known by the manufacturer and the FDA for several months was not mentioned by either until recently and notices were not sent to all Pharmacists and Dr.s. For me, this experience has shown me that there is no "miracle" drug, and all drugs are just that....drugs. This has also taught me to be a better listener, sometimes it's NOT just a "kids being kids" thing.
I went on weekly allergy shots, take singulair and allegra daily, and within a few months of starting the treatment, my horrible symptoms went away. I'm on my 4th year of treatment and it works fine as long as I get the treatment. The problem is, I can't find a local allergist who will validate that the allergies were causing my abdominal/digestive problems. My original allergist only started my treatment and then I moved out of state.
I take Xyzal at night, but it took me a long time to get used to the severe drowsiness and horrible dreams that the xyzal gave me. I woke up extremely tired after a nine hour long sleep, and would wake up crying from horrible dreams. But after a month of taking it, my body got used to it, and now I can't live a day without it. Xyzal is a great drug, and now it has a generic! But essentially, taking cetirizine is pretty much the same thing as taking a xyzal...
I have been prescribed the combination of Zyrtec, Betamethasone Dipropionate lotion, Fluocinonide cream, Atarax, Zantac 300, Prednisone, Doxepin, Allegra, Singulair, and Celebrex in order to provide relief. I could get full on the amount of pills I take for breakfast each day just to provide some relief. I purchased a bunch of Victoria Secret Very Sexy Push-up Bras just before the rash developed, but never connected the rash to the bras until this morning.
The mornings when I wake up is the worst, dreams and thoughts are bizarre and I feel like the toxins get to my brain more when I am prone for some reason. I read somewhere that high blood sugar levels might make one a poor responder to tx which mine had been increasing during and after tx fasting 118-125. Thanks in advance for suggestions.
My doctor told me with aquagenic the hives stay on the torso and rarely go anywhere else. After 2 yrs they have spread and go anywhere depending on the amount of time I'm showering/working out/ or even just standing in the sun or wearing my winter coat, and lately i just always have them. I've dealt with this all alone long enough and I was wondering if there was anyone else who has it? Are there any other tricks of the trade to deal with this awful disease!!?? thanks alot!!
I regularly go through periods where I feel the need to yawn or get a deep breath and I just cant. I try and try over and over to yawn (causing me to get head aches), and finally accomplish it just to need to yawn again. I am a sleepy person all the time, but the straining to yawn thing makes me crazy! I also have increasingly bad short term memory problems (at only 25), could this be connected to the yawning, and lack of oxygen to the brain? could I have asthma?
Everyone I have ever known or heard of that got off any opiates was left with severe depression. Is this a standard side effect and how long will it last and how is it best treated? My friend's nephew just went to an addiction doctor who gave him buprenorphine injections and other scripts to get off pain pills. When he asked about an anti-depressant the doctor said "no mood enhancers for addicts." This seems unusual to me.
) HC has DEFINITELY changed my sleep for the better. I get less of it, but I've started having dim dreams again and wake up feeling less like I've been running all night. Thanks a 10th time. I really do appreciate the feedback.
I know many of us (me included) are afraid to put ourselves out there this early, afraid that something might go wrong, but I have known so many of you for you long, that I just couldn't wait any longer to start sharing experiences with you. I have never been this far along in a pregnancy, and am so sure I am going to have tons of questions. I am expecting twins, and am still in shock!
was looking for people to share stories and updates with!!! I'm 26 I have 2 boys, 6 and almost 3...and praying for a little girl...but would love either as long as healthy...but all are welcome to join in with stories or words of wisdom..hope to hear from some people!!!!
MedHelp Health Answers